Bifurcation of Multi-bump homoclinics in Systems with Normal and Slow Variables
MetadataShow full metadata
Bifurcation of multi-bump homoclinics is studied for a pair of ordinary differential equations with periodic perturbations when the first unperturbed equation has a manifold of homoclinic solutions and the second unperturbed equation is vanishing. Such ordinary differential equations often arise in perturbed autonomous Hamiltonian systems.
CitationFeckan, M. (2000). Bifurcation of multi-bump homoclinics in systems with normal and slow variables. Electronic Journal of Differential Equations, 2000(41), pp. 1-17.
This work is licensed under a Creative Commons Attribution 4.0 International License.